On an entropic method for obtaining lower bounds on the complexity
Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_3_a10,
author = {S. P. Yukna},
title = {On an entropic method for obtaining lower bounds on the complexity},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1988},
volume = {298},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a10/}
}
S. P. Yukna. On an entropic method for obtaining lower bounds on the complexity. Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a10/